| Catalog Number |
TRM-330 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported "rupture".Later healthcare professional reported "double capsule during explant".This record is for the left side.Device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d.9, h.3, h.6.Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: rupture: observed an opening assessed as fold flaw opening.Double capsule: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, creases, wear abrasion, non-penetrating nick, were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description
Healthcare professional reported "rupture".Later healthcare professional reported "double capsule during explant".This record is for the left -side.Device has been explanted and replaced.